Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Modelling the dynamics of dengue real epidemics

Texto completo
Autor(es):
Pinho, S. T. R. [1] ; Ferreira, C. P. [2] ; Esteva, L. [3] ; Barreto, F. R. [4] ; Morato e Silva, V. C. [4] ; Teixeira, M. G. L. [4]
Número total de Autores: 6
Afiliação do(s) autor(es):
[1] Univ Fed Bahia, Inst Fis, BR-40210340 Salvador, BA - Brazil
[2] Univ Estadual Paulista, Dept Biostat, Inst Biociencias, BR-18618000 Botucatu, SP - Brazil
[3] Univ Nacl Autonoma Mexico, Fac Ciencias, Mexico City 04510, DF - Mexico
[4] Univ Fed Bahia, Inst Saude Colet, BR-40110040 Salvador, BA - Brazil
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND; v. 368, n. 1933, p. 5679-5693, DEC 28 2010.
Citações Web of Science: 46
Resumo

In this work, we use a mathematical model for dengue transmission with the aim of analysing and comparing two dengue epidemics that occurred in Salvador, Brazil, in 1995-1996 and 2002. Using real data, we obtain the force of infection, L, and the basic reproductive number, R(0), for both epidemics. We also obtain the time evolution of the effective reproduction number, R(t), which results in a very suitable measure to compare the patterns of both epidemics. Based on the analysis of the behaviour of R(0) and R(t) in relation to the adult mosquito control parameter of the model, we show that the control applied only to the adult stage of the mosquito population is not sufficient to stop dengue transmission, emphasizing the importance of applying the control to the aquatic phase of the mosquito. (AU)

Processo FAPESP: 10/01489-5 - CMPD 3 Conference on computational and mathematical population dynamics
Beneficiário:Cláudia Pio Ferreira
Linha de fomento: Auxílio à Pesquisa - Reunião - Exterior